Is it normal to have a period for a month or longer while taking the Depo-Provera birth control shot? My period goes from heavy to spotting this brown colored blood to nothing. This is my second birth control shot.

It . It is normal to have prolonged bleeding (a continuous period) and spotting in the first few months you are on the depo-provera shot. However, if you feel like your bleeding is excessive or if you are concerned you should contact your doctor. Below, i've linked to a website that can give you more in-depth information on the depo shot.

Related Questions

Is it okay to have a period for longer than a month while taking the Depo-Provera birth control shot? I got my shot on the 14th of october I started my period that night and my period is still, going my period goes from heavy to just spotting to nothing m

It . It is normal to have prolonged bleeding (a continuous period) and spotting in the first few months you are on the depo-provera shot. However, if you feel like your bleeding is excessive or if you are concerned you should contact your doctor. Below, i've linked to a website that can give you more in-depth information on the depo shot. Read more...
Ask your doctor. Many options will make it more likely not to have bleeding, but most take time to work, and aren't guaranteed--often women have irregular unpredictable bleeding for awhile--often the first 1-6 months: the shot--depo provera--50% no periods after a year; take a multi-vitamin with iron, and chart your bleeding. Talk with your doctor if the bleeding continues. Read more...

Two monthes after giving birth spotting blood and brown dicharge. Enough ti fill panty liner....Oh had Depo-Provera shot before I left hospital (birth control)?

From depo. One of the common side effects from depo especially in the first 6 months is irregular bleeding. The longer you are on depo the less likely you are to bleed. Just watch the bleeding unless its really heavy and get your next depo on time. Read more...
Common side effect. Depo provera--"the shot" is commonly associated with irregular bleeding, especially in the first 3-6 months. At the end of one year, approximately 50% of women are no longer having any bleeding, which most women consider to be a very good thing. You should document the days of bleeding on a calendar, but don't worry about it. Unscheduled bleeding is common. Read more...

Why don't I have a period after stopping birth control Depo-Provera my first and last shot was august 2013?

Normal. Depo is given intramuscularly and can hang around quit awhile to suppress your cycle. It is not abnormal and will were off eventually. Since you only had the one shot, you should see your doctor. Could you be pregnant? Read more...

I went off my depo provera birth control shot in July, and haven't had another dose since. I had a normal period starting September 7th, and it lasted 5 days. I haven't yet had a period this month, but on October 9th and 10th, I had a little bit of bleedi

8 months... Depo Provera (medroxyprogesterone) is a very long acting medication. It can causes havoc with your periods for quite a few months after your last injection. In some women it isn't all gone for as long as 8 months! Your normal period may take a few more months to return. Best wishes! Read more...